Back to Search Start Over

Infinitely many periodic solutions of planar Hamiltonian systems via the Poincaré–Birkhoff theorem

Authors :
Zaihong Wang
Tiantian Ma
Source :
Boundary Value Problems, Vol 2018, Iss 1, Pp 1-19 (2018)
Publication Year :
2018
Publisher :
SpringerOpen, 2018.

Abstract

Abstract In this paper, we study the multiplicity of periodic solutions of one kind of planar Hamiltonian systems with a nonlinear term satisfying semilinear conditions. Using a generalized Poincaré–Birkhoff fixed point theorem, we prove that the system has infinitely many periodic solutions, provided that the time map tends to zero.

Details

Language :
English
ISSN :
16872770
Volume :
2018
Issue :
1
Database :
Directory of Open Access Journals
Journal :
Boundary Value Problems
Publication Type :
Academic Journal
Accession number :
edsdoj.9a214e398a94494ca26a3f053c138602
Document Type :
article
Full Text :
https://doi.org/10.1186/s13661-018-1022-y